# SDR HNAA2015041300130

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 65,664 hours, 74,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD FUSELAGE EMERGENCY LIGHT DIM.  R & R FORWARD FUSELAGE EMERGENCY LIGHT BULB. OPS CHECKED GOOD.
